# SDR HEEA967648

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Internal Sump
- Part number: 6888547
- Condition: Leaking
- Location: Turbine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  LEAKING THROUGH INTERNAL SUMP GRAPHITE DURING PRESSURE CHECK. REPLACED DISCREPANT PART.
